# SDR ZZDA2010625

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 21-D NEEDS RED COVER EMERGENCY EXIT.  INSTALLED 21D EMERGENCY EXIT LIGHT COVER AS REQUIRED.
